Couldn't find what you looking for?

TRY OUR SEARCH!

I guess that the phrase second opinion truly has strong worth. I have been diagnosed with optical neuritis and because of that, I had to take prednisone for three days, 1250 mg each day. After that, I decreased the level down to 5 mg on 11th day. Anyway, the second day of therapy I did blood test and it seemed that prednisone was affecting white blood count in a serious manner; the WBC level was extremely high. Is that dangerous? Should I talk to some other doctor?

Loading...

Prednisone is a corticosteroid, meaning that he fights inflammation in the body and could also affect the immune response of the body to some reactions. There are some side effects that could be caused by the use of this drug. Those include increased appetite, sleeping problems, mood changes (increased aggression for example), indigestion, sweating So, it is not such a mild medication, but if it gives positive results, than it is ok, right? Of course, if you cannot withstand side effects talk to your doctor, or some other one.
Reply

Loading...